# SDR 2010FA0000084

- Difficulty date: February 2, 2010
- Submitted: February 2, 2010
- Operation: General aviation
- Aircraft: N542BP
- Make and model: Columb LC41550FG400
- Aircraft serial: 41674
- Aircraft time: 384 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROBLEM WITH ELECTRICAL CONDUCTIVITY OF RT TOP WING SKIN WAS TRACED TO IMPROPERLY TORQUED WING TO FUSELAGE JUNCTION. 20 OUT OF 28 WING ASSY BOLTS WERE UNDER OR IMPROPERLY TORQUED; OF THESE 12 OUT OF 14 WERE ON THE RT SIDE CAUSING THE CONDUCTIVITY PROBLEM. 8 OF THE NUTS WERE FOUND TO BE BOTTOMED OUT ON THE THREADS OF THE BOLTS AND NOT BEARING ON THE PARTS.
